# SDR USAA2013040200013

- Difficulty date: March 6, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 42,656 hours, 17,307 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Coupling
- Part number: D5347210420490
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - ELONGATED HOLE ON SEAT TRACK COUPLING AT FR64, -Y765.  REPLACED SEAT TRACK COUPLING AT FR64, -Y765 IAW A319 SRM 51-42-11.
